# SDR CA060606002

- Difficulty date: May 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Horn
- Part number: B3203
- Condition: Failed
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOW ROTOR RPM WARNING HORN NOT SOUNDING.  REPLACED WITH A SERVICEABLE UNIT, NO FURTHER FAULTS FOUND. (TC NR 20060606002)
